# SDR SWAA2020100721150

- Difficulty date: October 5, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N8559Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63584
- Aircraft time: 9,286 hours, 4,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT/SALIDA SIGN FROM MID-CABIN OVERHEAD DETACHED.  REINSTALLED LENS, PER SIP.
